# SDR DXTA2018112601719

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 11,174 hours, 8,708 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION THE LO HYD LVL LIGHT ILLUMINATED. GEAR AND FLAPS RETRACTED NORMALLY WITH LIGHT ILLUMINATED.
LIGHT WENT OUT WHEN GEAR WAS EXTENDED. GEAR AND FLAPS EXTENDED NORMALLY. POST FLIGHT INSPECTION SHOWS LOW HYDRAULIC
FLUID LEVEL AND POSSIBLE BURNING SMELL.  ****SUPPLEMENTAL INFORMATION: PERFORMED LANDING GEAR SWINGS & HYDRAULIC SYSTEM BLEED.  NO FURTHER FAULTS FOUND AT THIS TIME.  WORK PERFORMED IAW CE-560XL 32-01-00 & 29-11-00.  SERVICED HYDRAULIC SYSTEM TO FULL IAW CE-560XL M/M 12-12-01.  NO BURNING SMELL NOTICED.
